# SDR CALA2020020210273

- Difficulty date: January 24, 2020
- Submitted: February 2, 2020
- Operation: Air carrier
- Aircraft: N14214
- Make and model: Boeing 737824
- Aircraft serial: 28774
- Aircraft time: 68,829 hours, 24,543 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 143A75004
- Condition: Broken
- Location: Bs 495
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B737-25-3-0962 FWD CARGO NET HOLD DOWN FITTING IS BROKEN AT STATION 495 13" LEFT OF CENTER LINE. REF AAR NR 998688 72 REMOVED AND REPLACED FWD CARGO TIE DOWN TRACK LBL 18" FROM STA 396 TO STA 500 E+10" IAW B737-800 SRM 51-40-02 AND 57-00-53 .
